BibTeX record journals/jetai/KunduC96

download as .bib file

@article{DBLP:journals/jetai/KunduC96,
  author    = {Sukhamay Kundu and
               Jianhua Chen},
  title     = {A new class of theories for which circumscription can be obtained
               via the predicate completion},
  journal   = {J. Exp. Theor. Artif. Intell.},
  volume    = {8},
  number    = {2},
  pages     = {191--205},
  year      = {1996},
  url       = {https://doi.org/10.1080/095281396147456},
  doi       = {10.1080/095281396147456},
  timestamp = {Fri, 03 Apr 2020 14:04:20 +0200},
  biburl    = {https://dblp.org/rec/journals/jetai/KunduC96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics